Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: decreases-what should I do? Shawn. T.

Posted by ZeeZee on November 13, 2002, at 14:16:22

In reply to decreases, posted by Shawn. T. on November 12, 2002, at 1:54:24

I contacted my pdoc's office and asked my question (through the office manager) about the Buspar canceling out the effectiveness of the SJW because it reduces serotonin. She told me not to worry about the serotonin, use them together and see if my anxiety is helped even more. I definetly notice an improvement from the SJW in my thinking and my fellings, with decreased anticipatory anxiety and increased confidence in situations that trigger my phobic response. I hate to ruin it. Can these two really work together? I really like this doc and she specializes in anxiety disorders. Should I just go ahead and use and it see what happens?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ZeeZee thread:127279
URL: http://www.dr-bob.org/babble/20021108/msgs/127499.html